# SDR EIAA20120203011

- Difficulty date: February 3, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N491EV
- Make and model: Boeing 747412
- Aircraft serial: 26561
- Aircraft time: 81,344 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE FROM JFK LANDING GEAR UP RT WING GEAR DID NOT RETRACT.  AFTER CYCLED GEAR OP'S NORMAL.  ITEM PLACED ON DMI AND FERRIED TO MZJ FOR MAINTENANCE.  RIGGED DOOR SEQUENCE VALVE PER B747 AMM 32-12-00.  NO OTHER RIGGING FAULTS FOUND.  PERFORMED GEAR SWING TWO ADDITIONAL TIMES (TOTAL 13 TIMES).
